# SDR V0XD201410200204

- Difficulty date: October 20, 2014
- Submitted: October 20, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N160GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10239
- Aircraft time: 25,162 hours, 17,012 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670341757S
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FLOORBEAM CRACKED.  R & R FLOORBEAM IAW SRM 53-11-41, 51-42-06, 51-42-13 & 51-42-21.  SEE WORK ORDER 80250 & WORK CARD 1071.
